MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA UNID ROD; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDICREA INTERNATIONAL SA UNID ROD; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number B33125512-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having t10-ileum spinal fusion for an indication of flat back syndrome, radicular pain, post surgical arthrosis and low back pain.It was reported that during measuring the post op x-ray, it was noticed that the rod was fractured.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Radiographic image review: the ap-x-ray of tlsi fusion was provided.The rod is fractured on one side at the lumbo sacral junction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNID ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21271600
Report Number1000432246-2025-00007
Device Sequence Number19819284
Product Code MNI
UDI-Device Identifier03613720268468
UDI-Public03613720268468
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K140738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33125512-02
Device Catalogue NumberB33125512-02
Device Lot Number22C0532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/30/2025
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale